# SDR CALA2009082600512

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N68159
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 36,963 hours, 5,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR FLT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY, OPS CHECKS GOOD.
